Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Spectracef

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 05-09-2008, 01:48 PM
Eve
Guest
 
Posts: n/a
Default Spectracef

I have been taking spectracef 3-1/2 days for a sinus and ear infection. The first day i took it at times my chest would fill like it was burning and on fire. I ate a slice of bread and that helped. Then the stomach pain set in, also pain in the upper back and kidneys burn. Today I am really dizzy.I called the doctors offic, spoke with the nurse who told me to keep taking the drug. I am starting to think this is a bad drug, and don't like taking it.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Spectracef David Spectracef 0 05-12-2008 06:44 PM
spectracef JB Spectracef 0 09-23-2007 04:53 PM
Spectracef Unregistered Spectracef 0 12-03-2005 06:00 AM
Spectracef pen Ed Frybarger Spectracef 0 07-06-2005 05:00 AM
spectracef pen epfrybar Spectracef 0 07-06-2005 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 01:47 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.